# SDR SIMA20150514004

- Difficulty date: May 14, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 37,798 hours, 34,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRLINE CAP RETENTION CABLE CHAFING INNER SKIN INSIDE 414DB.  PERFORMED PERMANENT REPAIR OF AIR LINE CAP RETENTION CABLE CHAFING INNER SKIN INSIDE 414DB IAW ERS-EM-53MR-1307.
